# SDR GLBA2002106

- Difficulty date: July 12, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 13,117 hours, 16,687 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402518
- Condition: Cracked
- Location: Copilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT WINDSHIELD CRACKED, REPLACED WINDSHIELD
